# SDR UALA2010060902006

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,450 hours, 13,247 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASHING ON & OFF. REPLACED BATTERY PACK POWER SUPPLIES M1556 AND M1561 AND TESTED PER MM. GROUND CHECKS NORMAL.
